# SDR ASAA2017051920834

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,903 hours, 3,938 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, INDICATION FOR  BOTH CAPTAIN'S AND FIRST OFFICER'S VTK FLAGS APPEARED.  AFTER ENGINE SHUTDOWN AT THE GATE RECEIVED MANY YELLOW CAUTION LIGHTS,  PWS FAIL,  ATT,  HDG, VRK, TCAS FAIL, AND VERT ON CAPTAIN'S & FIRST OFFICER'S DISPLAY. ACFT GROUNDED.  CYCLED POWER AND REALIGNED IRU. PERFORMED FMCU NUISANCE ERROR FIM TASK 34-61-00-810-801. ALL FAULTS CLEARED,  OK FOR SERVICE.
